# SDR CVGA20221110001

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N451TM
- Make and model: Beech 400A
- Aircraft serial: RK576
- Aircraft time: 9,192 hours, 7,066 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Rig
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOVED FLAP HANDLE TO 10% AND GOT NO FLAPS & FLAP ASYM LIGHT ANNUNCIATED.
